Implicit Approximation Scheme for the Solution of -Positive Definite Operator Equation
Naseer Shahzad,
Arif Rafiq and
Habtu Zegeye
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
We construct an implicit sequence suitable for the approximation of solutions of K -positive definite operator equations in real Banach spaces. Furthermore, implicit error estimate is obtained and the convergence is shown to be faster in comparsion to the explicit error estimate obtained by Osilike and Udomene (2001).
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/683295.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/683295.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:683295
DOI: 10.1155/2014/683295
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().